Alert archive / Georgia / Flash Flood Warnings in 2020

Flash Flood Warning 58, NWS Atlanta, GA

September 17, 20204 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Sep 17, 2020, 3:34 AM EDT for 4 counties in Georgia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2020, 3:34 AM EDT (07:34 UTC)
Expired
Sep 17, 2020, 9:45 AM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, GA, Gwinnett County, GA, Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 7:20 AM EDTFLASH FLOOD2 Nne Grayson, GAGWINNETT CO EMA REPORTED EXTENSIVE FLOODING ALONG LEACH DRIVE NEAR CHANDLER ROAD. ROAD WAS BARRICADED TO HIGH WATER. TIME IS FROM WHEN REPORT CAME IN.
Sep 17, 8:46 AM EDTFLOOD2 Ese Norcross, GAINDIAN TRAIL LILBURN RD NW AND OAKBROOK PKWY DOWN TO ONE LANE DUE TO WATER FROM HEAVY RAIN AND RISING WATERS ALONG BEAVER RUIN CREEK. TIME IS FROM GWINNETT PD RESPONSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 226 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

566 
WGUS52 KFFC 170734
FFWFFC
GAC089-135-217-247-171345-
/O.NEW.KFFC.FF.W.0058.200917T0734Z-200917T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
334 AM EDT Thu Sep 17 2020

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  DeKalb County in north central Georgia...
  Gwinnett County in north central Georgia...
  Newton County in north central Georgia...
  Rockdale County in north central Georgia...

* Until 945 AM EDT Thursday.

* At 334 AM EDT, Doppler radar indicated heavy rain in the warned 
  area. Between 1 and 3 inches of rain have fallen. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Lawrenceville, Decatur, Conyers, Covington, Sandy 
  Springs, Dunwoody, Duluth, Sugar Hill, Snellville, Suwanee, 
  Buford, Lilburn, Chamblee, Norcross, Doraville, Clarkston, 
  Braselton, Stone Mountain and Dacula.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3366 8435 3397 8434 3396 8428 3405 8410
      3417 8406 3410 8387 3412 8382 3400 8387
      3393 8380 3379 8398 3360 8368 3350 8368
      3344 8382 3337 8385 3348 8395 3350 8404
      3350 8403 3354 8405 3356 8413 3365 8418

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS 

$$
1 follow-up statement
036 
WGUS72 KFFC 171344 RRA
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
944 AM EDT Thu Sep 17 2020

GAC089-135-217-247-171354-
/O.EXP.KFFC.FF.W.0058.000000T0000Z-200917T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeKalb GA-Gwinnett GA-Newton GA-Rockdale GA-
944 AM EDT Thu Sep 17 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 945 AM EDT THIS MORNING FOR 
DEKALB, GWINNETT, NEWTON AND ROCKDALE COUNTIES...

The heavy rain has ended. Flooding is beginning to recede and is no 
longer expected to pose an additional threat. Please continue to 
heed remaining road closures.

A Flash Flood Watch remains in effect until 800 AM EDT Friday for 
portions of central Georgia...east central Georgia...north central 
Georgia...northeast Georgia...northwest Georgia and west central 
Georgia.

LAT...LON 3366 8435 3397 8434 3396 8428 3405 8410
      3417 8406 3410 8387 3412 8382 3400 8387
      3393 8380 3379 8398 3360 8368 3350 8368
      3344 8382 3337 8385 3348 8395 3350 8404
      3350 8403 3354 8405 3356 8413 3365 8418

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 2:46 AM EDT, 48 minutes earlier.

Area forecast discussion, Sep 17, 2:46 AM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
246 AM EDT Thu Sep 17 2020

.PREV DISCUSSION... /Issued 757 PM EDT Wed Sep 16 2020/

UPDATE...

The rain shield associated with Sally is now overspreading over
nearly all of the state of Georgia as the storm continues to move
northeastward into the forecast area. Rainfall rates have begun
to increase in west-central Georgia, and will increase to the
north and east as the evening and overnight hours progress. With
widespread rainfall amounts of 3-6 inches expected tonight and
tomorrow, along with some locally higher amounts of up to 8 inches
possible, a Flash FLood Watch remains in effect until 12Z Friday
morning. Minor changes were made to the Flash Flood Watch during
the late afternoon in order to better line up with the QPF
forecast. Flash flooding threats will become more likely during
the evening and overnight hours. River flooding will also be a
concern, especially in faster responding rivers, creeks, and
streams. Wind speeds are similarly expected to increase from
southwest to northeast tonight, and some gusts in excess of 30 kts
have already been observed in west-central Georgia. With wet soils
from the heavy rain, downed trees and powerlines could be more
likely than normally observed with the forecast wind speeds. As
such, a Wind Advisory remains in effect until 15Z Thursday.

Updated for the 00Z Aviation Discussion.

King

PREV DISCUSSION... /Issued 338 PM EDT Wed Sep 16 2020/

SHORT TERM /Tonight through Thursday Night/...

Recently-downgraded Tropical Storm Sally will be the big focus
through the next 24 hours or so as it has begun its northeastward
track toward the forecast area. The rain shield from Sally will
continue to overspread the area this evening into tonight with the
most concerning rainfall rates expected to pick up after 00z as
the center of Sally approaches. These high rainfall rates in the
bands of Sally are expected to quickly increase flash flooding
potential by late evening into overnight. The axis of heaviest
expected heaviest rainfall has continued to nudge a bit southward
as compared to the morning forecast courtesy of the slightly
farther south forecast track of Sally, generally along and near a
Columbus to Macon to Athens line. Widespread 3-6" rainfall totals
with localized higher amounts are expected in this area with
amounts tapering farther northwest and southeast.

The tornado risk this afternoon remains south of the area where
favorable conditions are situated. This will slowly change through
the evening and overnight as higher dewpoints in the 70s creep
northward into central Georgia. Thus, the risk for tornadoes will be
on the increase from late evening and overnight through Thursday
morning in central and east-central Georgia, shifting eastward into
the Carolinas by midday.

The other threat to consider from this evening into the overnight
will be increasingly gusty winds. While wind gusts will continue to
be on the downtrend as the system weakens, sufficient wind energy
will remain such that sustained winds 15-25 mph and gusts perhaps as
high as 35-40 mph are expected. Given the heavy rainfall and
saturated soils, a Wind Advisory was issued for much of the area
through 10 AM Thursday. Scattered downed trees and power outages are
expected, even in areas where Wind Advisory criteria isn't quite
reached.

By midday Thursday into the afternoon, the heaviest rainfall will
shift east of the forecast area as the remnants of Sally depart.
Lingering showers will remain, but any additional QPF will remain
light.

RW

LONG TERM /Friday through Wednesday/...

Still some slight timing differences between the GFS and ECMWF for
Friday. The GFS is faster with getting the remnant low associated
with Sally out of the Carolinas, while the ECWMF hangs onto it a bit
longer. This will potentially impact the progression of a southward
moving cold front Friday into very early Saturday.

The front is expected to hang/very slowly move south across southern
portions of the CWA for Friday into early Saturday. Strong high
pressure will begin building in from the north later on Saturday and
should remain in control of the sensible weather for the remainder
of the long term portion of the forecast.

Temperatures will remain below normal for the weekend through early
next week. Daytime highs will average 10 to 15 degrees below normal.
Overnight mins will average 5 to 10 degrees below normal.

NListemaa

HYDROLOGY...

While the axis of expected heaviest rainfall has been
nudged a bit farther south this afternoon as compared to this
morning, the overall forecast remains largely unchanged. Widespread
totals of 3 to 6 inches remain forecast generally along and near a
Columbus to Thomaston to Macon to Madison to Athens line, with
locally higher amounts possible. The areal extent of the Flash Flood
Watch thus remains unchanged, generally incorporating areas forecast
to see at least 2 inches of rainfall. Flooding will likely linger on
some rivers, creaks, and streams beyond the end of the watch period.

AVIATION... 18Z Update... Widespread IFR conditions prevail
through much of the TAF period as Sally moves toward the area with
LIFR possible, especially after 00z. Widespread rain will
overspread the area with +ra expected, especially after 00z and
through early Thurs morning. Embedded isolated tsra is possible,
mainly at MCN/CSG overnight. Wind speeds will increase
appreciably, sustained as high as 20-25kts during the 00-06z
period with gusts as high as 30-35 kts. Direction will remain
easterly, shifting W Thurs afternoon.

//ATL Confidence...18Z Update...
High confidence.

RW

&&

.AVIATION...
06Z Update...
T.D. Sally is moving NE and spreading massive amounts of
precipitation across North and Central GA. As far as aviation goes
this storm is bringing with it low ceilings, rain, and gusty
easterly winds. Ceilings expected to stay in the IFR range through
this evening before lifting into the MVFR range by 03z-05z
Friday. The winds will also stay mainly out of the east then
switch to the NW right around 00z Friday. Wind speeds will stay
in the 10-15kt range with gust 20-25 until the NWLY switch when
speeds will diminish to 10kt or less.

//ATL Confidence...06Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  67  79  62 / 100  70  30  30
Atlanta         73  67  79  63 / 100  60  30  20
Blairsville     70  61  75  57 / 100  60  20  20
Cartersville    74  65  80  62 / 100  50  20  20
Columbus        78  69  83  66 /  80  30  30  20
Gainesville     71  66  79  62 / 100  60  30  20
Macon           79  69  81  64 / 100  50  30  20
Rome            76  65  80  61 /  90  40  20  20
Peachtree City  74  66  79  63 / 100  50  30  20
Vidalia         83  72  82  66 /  90  60  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...White...Wilcox...Wilkes...
Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...
Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...
Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Morgan...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam...
Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...
Talbot...Taliaferro...Taylor...Towns...Troup...Twiggs...Union...
Upson...Walton...Warren...Washington...Webster...White...
Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Sep 16, 8:13 PM EDT, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
813 PM EDT Wed Sep 16 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
813 PM EDT Wed Sep 16 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Rest of Tonight...

Very heavy rainfall and flooding from the the remnants of Tropical
Storm Sally are expected tonight. A Flash Flood Watch is in effect
for much of north and central Georgia through Friday morning. Runoff
associated with the heavy rains will likely produce some flash
flooding and extensive river flooding.

In addition to heavy rainfall, some stronger winds will be capable
of producing downed trees and powerlines, especially with wet soils.
A Wind Advisory is in effect for much of the area through Thursday
morning.

A couple of brief weak tornadoes also cannot be ruled out over parts
of middle Georgia tonight, mainly south of a Columbus to Macon to
Jefferson line.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The Flash Flood Watch will continue through early Friday morning
as the remnants of Sally move across Georgia. Within the stronger
rainbands, damaging wind gusts and weak brief tornadoes will
continue to be possible.

Sustained winds of 15 to 25 mph with gusts up to 35 mph may
continue into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight and Thursday. Spotters
should exercise extreme caution and avoid any high water or flooded
roads. Please continue to follow all local, state, and CDC
guidelines in regards to travel.

In the hours before

Local storm report, Sep 16, 10:57 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     FLASH FLOOD      COLUMBUS                32.46N  84.99W
09/16/2020                   MUSCOGEE           GA   911 CALL CENTER

            WATER HAS MADE PARTS OF 5TH AVENUE AND VETERANS PKWY
            IMPASSABLE.

&&

EVENT NUMBER FFC2001205

TV
Local storm report, Sep 16, 11:36 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      1 SW MONTEZUMA          32.29N  84.04W
09/16/2020                   MACON              GA   911 CALL CENTER

            WATER WAS REPORTED FLOWING OVER THE READWAY ALONG
            HIGHWAY 26 E.

&&

EVENT NUMBER FFC2001206

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 9:10 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more6 hr
Sep 16, 11:25 PM EDTFlash Flood WarningFFCCrisp, Dooly, Macon, Taylor7 hr
Sep 17, 12:00 AM EDTFlash Flood WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more11 hr
Sep 17, 12:45 AM EDTFlash Flood WarningFFCHarris, Lamar, Monroe, Pike, Talbot, Upson7 hr
Sep 17, 1:13 AM EDTFlash Flood WarningFFCMeriwether, Troup5 hr
Sep 17, 2:49 AM EDTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more7 hr
Sep 17, 2:59 AM EDTFlash Flood WarningFFCBaldwin, Jones, Wilkinson8 hr
Sep 17, 3:29 AM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more3 hr
Sep 17, 3:39 AM EDTFlash Flood WarningFFCCobb, Douglas, Fulton6 hr
Sep 17, 4:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton8 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb11 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 4:35 AM EDTRiver Flood WarningFFCDeKalb6 hr
Sep 17, 4:42 AM EDTRiver Flood WarningFFCFulton, Gwinnett7 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCFayette, Spalding55 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson28 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Sep 17, 4:50 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee17 hr
Sep 17, 5:04 AM EDTRiver Flood WarningFFCLamar, Spalding9 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCDeKalb, Rockdale38 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCForsyth, Fulton43 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCGwinnett25 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCNewton, Rockdale47 hr
Sep 17, 5:13 AM EDTFlash Flood WarningFFCHancock, Jasper, Putnam, Washington6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCPulaski6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Sep 17, 5:36 AM EDTRiver Flood WarningFFCGwinnett5 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBarrow, Jackson34 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson39 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee64 hr
Sep 17, 5:43 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 6:00 AM EDTRiver Flood WarningFFCDeKalb4 hr
Sep 17, 6:42 AM EDTFlash Flood WarningFFCGlascock, Jefferson, Warren6 hr
Sep 17, 6:44 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 17, 6:51 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Sep 17, 6:54 AM EDTRiver Flood WarningFFCGwinnett11 hr
Sep 17, 6:58 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:09 AM EDTRiver Flood WarningFFCForsyth16 hr
Sep 17, 7:18 AM EDTRiver Flood WarningFFCDeKalb, Fulton118 min
Sep 17, 7:22 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:27 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 17, 7:31 AM EDTRiver Flood WarningFFCFulton12 hr
Sep 17, 7:47 AM EDTFlash Flood WarningFFCGreene, Taliaferro5 hr
Sep 17, 9:23 AM EDTRiver Flood WarningFFCCherokee, Cobb5 hr
Sep 17, 9:28 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton13 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton11 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
Sep 17, 11:03 AM EDTRiver Flood WarningFFCJefferson, Washington23 hr
Sep 17, 11:23 AM EDTRiver Flood WarningFFCJones15 hr
Sep 17, 1:31 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson44 hr
Sep 17, 2:25 PM EDTRiver Flood WarningFFCNewton, Rockdale6 hr
Sep 17, 2:40 PM EDTRiver Flood WarningFFCTaliaferro, Wilkes33 hr
Sep 17, 2:44 PM EDTRiver Flood WarningFFCJefferson3 hr
Sep 17, 3:32 PM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding11 hr
Sep 17, 6:42 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe3 hr
Sep 17, 7:22 PM EDTRiver Flood WarningFFCDooly4 hr

Nearby

Flash Flood Warnings in Georgia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.